# SDR 2004F00046

- Difficulty date: November 18, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Turbine Blades
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

AFTER CLEARANCE FOR TAKEOFF, LT ENGINE FAILED.  ENGINE IMMEDIATELY SECURED.  ABORTED TAKEOFF.  AIRCRAFT RETURNED TO THE GATE.  DEMATED POWER SECTION FROM GAS GENERATOR AND DETERMINED THAT POWER TURBINE BLADES WERE BROKE OFF AT THE BLADE ROOT.  POWER SECTION HAD MAJOR INTERNAL DAMAGE.  REPLACED LEFT POWER SECTION MODUEL AND ROUTED FAILED UNIT FOR FURTHER ANALYSIS AND REPAIR.  (M)
